# SDR SWAA2021050361562

- Difficulty date: April 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 277-302 Lbl60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION -- R1 DOOR CUTOUT LOWER INNER CHORD STRAP STA.277-STA.302; RBL60; WL208 CORRODED / REMOVED AND INSTALLED NEW DOOR LOWER INNER CHORD STRAP AT RBL 60' BETWEEN STA 277-302 REF B737-7 SRM 51-40-02-0G-0 AND DWG # 141A8316.
